# SDR 98ZZZX2181

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH4810
- Condition: Failed
- Location: Engine Oil
- Component: Champion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE PARTS OF CHAMPION OIL FILTER P/N CH48110 AND S/N F10H141 LOOSE, RATTLES WHEN SHAKEN.
